# SDR COMA0560816

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 11,396 hours, 10,283 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Warning Light
- Condition: Illuminated
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5348 - ANTI-ICE DUCT WARNING.  OPERATIONAL CHECK OF SYSTEM WAS SATISFACTORY.
